MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3728X
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Fistula (1862); Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Necrosis (1971); Seroma (2069); Impaired Healing (2378); Obstruction/Occlusion (2422); Fluid Discharge (2686); Fibrosis (3167); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced infection, abscess, adhesions, and mesh migration.Post-operative patient treatment included small bowel resection and wound vac.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced fistula, obstructions, infection, abscess, adhesions, and mesh migration.Post-operative patient treatment included small bowel resection, revision surgery, mesh removal, medication, mesh revision, and wound vac.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced fistula, obstructions, infection, abscess, adhesions, mesh migration, inflammation, fibrosis, foreign body reaction, seroma, attenuated tissue, loss of domain, opened wound, necrosis, succus entericus, mass, <(>&<)> partial dehiscence.Post-operative patient treatment included small bowel resection, revision surgery, medication, mesh revision,partial mesh removal, mesh removal, multiple wound vac, multiple wound explorations, debridement, irrigation, hospitalization, placement of foley catheter, exploratory laparotomy, abdominal washout, hernia repair with mesh, drainage of abscess, aspiration of succus entericus, resection of abdominal wall mass, lysis of adhesions, <(>&<)> fistula resection.
 
Additional Manufacturer Narrative
Additional info: a1, a4, b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h4, h6 (patient codes, ime e2402: loss of domain), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
8006464633
MDR Report Key13324582
Report Number9615742-2022-00067
Device Sequence Number13864691
Product Code FTL
UDI-Device Identifier10884521179653
UDI-Public(01)10884521179653(17)131030(10)PLK00323
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2013
Device Model NumberPCO3728X
Device Catalogue NumberPCO3728X
Device Lot NumberPLK00323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer12/28/2022
10/29/2025
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date01/03/2023
11/07/2025
Date Device Manufactured11/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight88 KG